# SDR DL76L070060

- Difficulty date: January 26, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 75,045 hours, 11,509 cycles
- Engine: Pwa PW4060
- Engine time: 21,102 hours, 28,436 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Turbine
- Part number: 38002981
- Part serial: P1969
- Condition: Unknown
- Location: Apu
- Part time: 21,102 hours, 28,436 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU AUTO SHUT DOWN.  REPLACED APU.
